A class of irreducible polynomials over a finite field
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 552-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a8,
author = {E. N. Kuz'min},
title = {A class of irreducible polynomials over a finite field},
journal = {Doklady Akademii Nauk},
pages = {552--555},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a8/}
}
E. N. Kuz'min. A class of irreducible polynomials over a finite field. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 552-555. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a8/